# SDR 2008UALA04169

- Difficulty date: August 6, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 35,333 hours, 10,015 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: MR31600
- Condition: Faulty
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS "R EICAS CMPTR" DISPLAYED.  *S/D*  FOUND FAULTY COMPUTER.  REPLACED RT EICAS COMPUTER PER MM 31-41-00, RELOADED CORRECT SOFTWARE, OPS CHECKS GOOD.  AC OK FOR SERVICE.
